Global InsurTech Summit USA 2024

September 19, New York City

 RECISTRATION AND NETWORKING BREAKFAST WELCOME AND INTRODUCTION Chair: Richard Sachar, Director, FinTech Global Keynote Panel Discussion: The Leaders' Perspective: Assessing Key Trends & Developments Shaping he Future of Insurance in 2024 1. How can embracing a digital transformation with innovative technology allow insurers and reinsurers to stay competitive? 2. What are the current customer expectations for seamless digital experiences? How can we prioritise customer-centricity? 3. Is 2024 the year for accelerated digital transformation within the insurance industry? 4. How is the IoT market expected to grow in 2024? 5. What other key trends are expected to shape the insurance industry in 2024? Moderator: Stephen Mitchley, Former Chief Strategy Officer at Vitality
 Chair: Richard Sachar, Director, FinTech Global Keynote Panel Discussion: The Leaders' Perspective: Assessing Key Trends & Developments Shaping he Future of Insurance in 2024 1. How can embracing a digital transformation with innovative technology allow insurers and reinsurers to stay competitive? 2. What are the current customer expectations for seamless digital experiences? How can we prioritise customer-centricity? 3. Is 2024 the year for accelerated digital transformation within the insurance industry? 4. How is the IoT market expected to grow in 2024? 5. What other key trends are expected to shape the insurance industry in 2024? Moderator: Stephen Mitchley, Former Chief Strategy Officer at Vitality
 he Future of Insurance in 2024 How can embracing a digital transformation with innovative technology allow insurers and reinsurers to stay competitive? What are the current customer expectations for seamless digital experiences? How can we prioritise customer-centricity? Is 2024 the year for accelerated digital transformation within the insurance industry? How is the IoT market expected to grow in 2024? What other key trends are expected to shape the insurance industry in 2024? Moderator: Stephen Mitchley, Former Chief Strategy Officer at Vitality
 reinsurers to stay competitive? What are the current customer expectations for seamless digital experiences? How can we prioritise customer-centricity? Is 2024 the year for accelerated digital transformation within the insurance industry? How is the IoT market expected to grow in 2024? What other key trends are expected to shape the insurance industry in 2024?
Stephen Mitchley, Former Chief Strategy Officer at Vitality
Dominique Roudaut, Senior Executive Vice President, Head of Silicon Valley Innovation Lab, Dai Ichi Holding ack Ramsey, VP – Agent Channel, Next Insurance
Keynote Presentation: How AI Is Transforming Contact Centers in the Insurance Industry Speaker: Cody Hill, Senior Enterprise Account Executive, Replicant
NETWORKING BREAK
 Panel Discussion: Automating & Improving Pain Points in the Customer Experience Journey to Keep up with Intensifying Competition Why is it becoming more important to prioritise the customer experience in insurance? What tools can be used to evaluate each touchpoint of the customer experience journey? What are the opportunities to enhance customer of satisfaction and loyalty? How can emerging technologies help with seamless digital experiences and personalised solutions for customers? What is importance of developing a simplistic and user-friendly platform? Why is it important to evolve with user expectations and needs?
4

44 40 40 00	
11:40-12:00	Presentation: The economics of digitalization: new risks, new solutions, new efficiencies
[20 mins]	
	Speaker:
	Thomas Holzheu, Chief Economist Americas, Swiss Re
12:00-12:45	Panel Discussion: Going Beyond Customisable Quotes & Products: Offering a Tailored Holistic
[45 mins]	Customer Experience
	1. How can tailored customer experiences boost customer loyalty and retention?
	2. What data can be collected and used for various personalised advantages? How can we
	collect this data?
	3. Can AI be used successfully to extract valuable information on contextual and emotional cues?
	4. What impact are Gen Z having on the need for personalization in insurance?
l	5. What does the future of CX look like with emerging technologies?
	Moderator:
	Ricky Lai, Partner, Portage Ventures
	Speakers:
	Gil Barrera, Vice President, Platform Partnerships & Solution Consulting, Prudential Financial
	Dennis Li, Director of Business Development & Partnerships, Amplify Life Insurance
	Jake Tamarkin, Chief Executive Officer, Everyday Life Insurance
12:45-13:55	NETWORKING LUNCH
[1hr 10	
mins]	
13:55-14:35	Panel Discussion: Distribution Solutions for a New Era of Insurance
[40 mins]	
	1. How can we leverage advances in digital distribution?
	2. How are embedded insurance solutions being used to improve customer/client experience?
	3. What are the benefits and disadvantages of developing multichannel tech-enabled options
	for insurance quoting and sales?
	4. What are the major case uses of new technologies that can help to optimize distribution for insurance companies?
	5. Should we consider a portfolio of distribution models to meet the wide range of consumer
	needs and behaviours?
	6. What is the future of distribution? Face-to-Face or tech-enabled?
	Moderator:
	Amy Parker, Vice President – Digital Solutions, Prudential International
	Speakers:
	Speakers: Jing Zhuang, Managing Director, Mizuho Americas
	Jing Zhuang, Managing Director, Mizuho Americas

44.05 45.45	Panal Discussion: The Future of Incurrence Lindom with a
14:35-15:15	Panel Discussion: The Future of Insurance Underwriting
[40 mins]	 What are the impacts of generative AI on underwriting? Are there any further considerations in implementing AI in the underwriting process? How can we leverage novel technologies to speed up the underwriting process? How can bionic underwriting optimize risk evaluation and pricing? What are the challenges in underwriting when facing unprecedented climate related risks? What are the best practices for applying advanced data and analytics capabilities to underwriting?
	Dawn Puro, Chief Reinsurance Officer, Accredited Insurance
	Speakers: Wendy Crosley, Global Director of Underwriting Automation & Transformation, WTW Amrit Santhirasenan, CEO and Co-Founder, hyperexponential Brad Craner, Head of Underwriting Design, Zurich
15:15-15:45 [30 mins]	NETWORKING BREAK
15:45-16:05 [20 mins]	Presentation: Evolving Technology in P&C Reserve Estimation: Why Reserving has been more Turtle than Hare
	Speakers: Larry McClure, Chief Actuary, SCOR
16:05-16:45	Panel Discussion: A new Frontier for Digital Claims: Transformation of Insurance Operations
[40 mins]	 How can insurers use next generation claims technologies to create long-term value for their organisations? How can we leverage high quality data and analytics to improve digital claims transformations? Why is this such a big concern? To what extent can the claims process be empathetic yet remain sustainable? What is the ideal claims process from a customer perspective: how can we as insurers meet rising expectations? Where should human touchpoints be introduced to a digitised claims process? How can we leverage data and analytics to improve digital claims transformations?
	Moderator: Beth Diamond, Group Chief Claims and Litigation Officer, Beazley
	Speakers: Veronica Judice, Claims Transformation Leader, Client Solutions & Head of STG Claims, Aon Jake Acosta, SVP of Claims Operations and Strategy, Ascot Group
16:45-16:50	CLOSING REMARKS
[5 mins]	Chair: Aaron Sohdi, Head of Business Development, FinTech Global
16:50-17:50 [1 hr]	NETWORKING RECEPTION
17:50	END OF SUMMIT